# SDR ASAA2021041434573

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 48,971 hours, 14,773 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 11519681
- Condition: Intermittent
- Location: Power Dist Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING AFTER START FLOW #2 ENGINE GENERATOR DOES NOT REMAIN ENGAGED AND SOURCE LIGHT ILLUMINATES. GROUNDED - YES. #2 GCU SHOWS IDG FAULT, RESET FAULT AND STAYED CLEAR. OPERATED #2 ENG IDG AND THE IDG TRIPPED OFF ONCE. AFTER THAT, CYCLED IDG MULTIPLE TIMES ON AND OFF ELECTRICAL BUS WITH FULL ELECTRICAL LOAD WITH NO FAULTS. SUSPECT BTB #2 INTERMITTENT, REPLACED BTB #2 AS PRECAUTIONARY REF B737-800 AMM 24-21-41 AND B737-800 FIM 24-21/821. OPERATED #2 IDG MULTIPLE TIMES AGAIN WITH NO FAULTS. VOLTS AND FREQUENCIES NORMAL.
